Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Symptoms of racing heart, sweaty hands, hot and cold flushes after smoking. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
My symptoms are racing heart sweaty hands hot an cold flushes, aching body and im seeing tthings that are not there. I smoked probly 3grams frm 8.30pm til 4.30pm the nxt day. My heart just keeps getting faster. What should i do??
Posted Mon, 28 May 2012 in Drug Abuse
Answered by Dr. Rakhi Tayal 9 hours later
Thanks for posting your query.
Your symptoms are likely to be due to an overdose of the drug you have been taking. Most of the recreational substances cause such symptoms.
You need to attend an ER for evaluation of your symptoms and proper treatment.
Try not to panic and do not drive yourself. Do take a close friend or a family member with you.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor